RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2011, Volume 7, Number 3, Pages 212–224 (Mi jmag513)  

Asymmetrical bimodal distributions with screw modes

V. D. Gordevskyy, E. S. Sazonova

Department of Mechanics and Mathematics, V. N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv 61077, Ukraine

Abstract: The Boltzmann equation for the model of hard spheres is considered. Approximate bimodal solutions for the Boltzmann equation are built for the case when the Maxwellian modes are screws with different degrees of infinitesimality of angular velocities. Some sufficient conditions for the minimization of the uniform-integral remainder between the sides of the Boltzmann equation are obtained.

Key words and phrases: hard spheres, Boltzman equation, Maxwellian, screws, remainder, bimodal distribution.

Full text: PDF file (180 kB)
Full text: http:/.../abstract.php?uid=jm07-0212e
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 76P05, 45K05; Secondary 82C40, 35Q55
Received: 19.11.2010
Language:

Citation: V. D. Gordevskyy, E. S. Sazonova, “Asymmetrical bimodal distributions with screw modes”, Zh. Mat. Fiz. Anal. Geom., 7:3 (2011), 212–224

Citation in format AMSBIB
\Bibitem{GorSaz11}
\by V.~D.~Gordevskyy, E.~S.~Sazonova
\paper Asymmetrical bimodal distributions with screw modes
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2011
\vol 7
\issue 3
\pages 212--224
\mathnet{http://mi.mathnet.ru/jmag513}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2918488}
\zmath{https://zbmath.org/?q=an:05984197}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301173200002}


Linking options:
  • http://mi.mathnet.ru/eng/jmag513
  • http://mi.mathnet.ru/eng/jmag/v7/i3/p212

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:180
    Full text:39
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021